# SDR 98ZZZX2089

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N741SW
- Make and model: Skrsky S76A
- Aircraft serial: 760070
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Support
- Part number: 23034775
- Condition: Cracked
- Location: Hot Section
- Part time: 6,520 hours
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE REMOVED FOR 2,000-HOUR OVERHAUL AND DID NOT STATE THAT ENGINE OR TURBINE WAS SMOKING OR USING OIL.  WHEN COMBUSTION REMOVED, DISCOVERED THE FIRST STAGE NOZZLE HAD OIL STAINS ON THE VANES AND THE GP SUPPORT HAD OIL STAINS AROUND THE STRUT THAT WAS CRACKED.  THE STRUT WAS BADLY WORN FROM FRETTING WEAR BY THE FIRST STAGE NOZZLE SHIELD THROUGH THE WALL OF THE STRUT CAUSING OIL TO LEAK.  THIS CRACK WAS ON THE PRESSURE SIDE OF THE SUPPORT.
